Vol. 70, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Polyhedrality of infinite dimensional cubes

Thomas E. Armstrong

Vol. 70 (1977), No. 2, 297–307
Abstract

There are several definitions of polyhedrality for infinite dimensional convex sets. We consider each of these in turn and ask whether infinite dimensional cubes are examples. We find that only the concept of polyhedrality put forth by Alfsen and Nordseth admits infinite dimensional cubes as examples. In some sense this concept of polyhedrality is singled out as the only one which properly generalizes the finite dimensional notion of polyhedrality.

Mathematical Subject Classification 2000
Primary: 46A99
Secondary: 46B99, 52A05
Milestones
Received: 20 April 1976
Published: 1 June 1977
Authors
Thomas E. Armstrong